# SDR 97ZZZX1155

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350RG
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 773SA
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 13341511
- Condition: Stuck
- Location: Main Fuel Sov
- Part time: 2,946 hours
- Component: Whittaker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN FUEL SHUT-OFF VALVE STUCK IN CLOSED POSITION.  MANUALLY OPERATED VALVE AFTER REMOVAL AND VALVE BEGAN TO WORK PROPERLY.  REINSTALLED AND VALVE OPERATED GOOD.  SUGGEST OPERATION OF VALVE PERIODICALLY TO PREVENT STICKING.
